# SDR COMA0260355

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 15,751 hours, 14,789 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5494 NOSE GEAR DISAGREE WARNING. NLG UNSAFE INDICATION.INSPECTED NLG AND PERFORMED EXT AND RETRACTION CHECKS. NO FAULTS FOUND.
